# SDR REXA2021090200658

- Difficulty date: August 6, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 31,355 hours, 21,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707112
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB BOTTOM FASTNER FLANGE FOR PNL 832 CT IS CRACKED.  LOCATED AND DRILLED NEW PAX DOOR FWD STAIR WEB P/N 601R317071-12 AND INSTALLED SUPPORT ANGLES ONTO NEW WEB IAW CRJ 900 SRM 51-40-11-001- 001-A01 AND 51-42-06-001-001-A01 REV 38.
